MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDIA® COUDE OLIVE TIP URETHRAL CATHETER; FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDIA® COUDE OLIVE TIP URETHRAL CATHETER; FOLEY CATHETER
Catalog Number 802518
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.All available udi information is being provided.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the patient said they were receiving manufacturer boxes with coude intermittent catheter 802518 on them but inside are 802516.
 
Additional Manufacturer Narrative
Upon further review, it was found that 1018233-2025-10263 had no allegation against device.Therefore, a retraction is being submitted.All available udi information is being provided.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the patient said they were receiving manufacturer boxes with coude intermittent catheter 802518 on them but inside are 802516.Per customer via phone on 13nov2025, it was reported that there was no complaint against the product.Customer explained that prior to receiving the most recent order of 802518, he previously used 802516.Customer believes that they were responsible for mixing the two different size catheters after taking them out of the correctly labeled outer boxes.Customer stated that the outer boxes have all been sent out to recycle bin and no photo or physical sample was available.No patient impact was reported.

Brand Name
BARDIA® COUDE OLIVE TIP URETHRAL CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23544848
Report Number1018233-2025-10263
Device Sequence Number18585779
Product Code KOD
UDI-Device Identifier00801741039065
UDI-Public(01)00801741039065(17)290831(10)NGKT1885
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number802518
Device Lot NumberNGKT1885
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown